# SDR AC2A081580

- Difficulty date: November 30, 2002
- Submitted: December 9, 2002
- Operation: General aviation
- Aircraft: N430CV
- Make and model: Bell 430
- Aircraft serial: 49072
- Aircraft time: 2,108 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Controller
- Part number: 729144501283
- Part serial: 68777
- Condition: Failed
- Location: Search Light
- Part time: 211 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEARCH LIGHT WILL NOT STOW. REPLACED WITH SERVICEABLE SEARCH LIGHT ASSEMBLY.
